MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-02-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 5 year(s), 8 month(s) and 30 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.It was further reported pain with arom.The patient underwent a hemiarthroplasty spacer 2-stage revision with the reported removal of the glenoid component.The outcome of this event is now considered resolved and the clinical report indicates that this event is possibly related to the device(s) and/or to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.(d10) concomitant devices: 300-01-07 - equinoxe, humeral stem primary, press fit 7mm: 6924923.310-01-44 - equinoxe, humeral head short, 44mm (alpha): 6819475.300-10-45 - equinoxe replicator plate 4.5mm o/s: 6803567.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE GLENOID, PEGGED ALPHA, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20774852
Report Number1038671-2024-04504
Device Sequence Number4499275
Product Code KWS
UDI-Device Identifier10885862084477
UDI-Public10885862084477
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2025
Device Catalogue Number314-02-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2024
Initial Report FDA Received Date11/25/2024
Date Device Manufactured04/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient Weight65 KG
Patient RaceWhite